# SDR AALA201702099012

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 20,188 hours, 10,453 cycles
- Engine: Cfmint CFM565B4
- Engine time: 20,189 hours, 10,454 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTL919
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 20,183 hours, 10,450 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NR 2 ENGINE WAS EXCESSIVELY SLOW TO SPOOL CAUSING AIRPLANE TO VEER RIGHT.  REPLACED VSV ACTUATOR AND BELLCRANK ASSEMBLY.
